Sankhya: The Indian Journal of Statistics

1996, Volume 58, Series B, Pt. 3, pp. 414--426

TRACE OPTIMAL DESIGNS WITH UNEQUAL BLOCK SIZES FOR COMPARING TWO DISJOINT SETS OF TREATMENTS

By

RAJENDRA PRASAD , V. K. GUPTA and V. P. N. SINGH, Indian Agricultural Statistics Research Institute, New Delhi

SUMMARY.  This article deals with the trace optimality of block designs for comparing two disjoint sets of treatments by assuming that intra block variances are proportional to a non-negative real-power of the block sizes. A sufficient condition for trace optimality has been obtained . Various particular cases of this condition has been studied under homoscedastic and heterosedastic models and for a single control treatment as well. Some examples of trace-optimal designs have also been given and a lower bound to the average variance is obtained.

AMS (1991) subject classification.  Primary 62K05; secondary 62K10.

Key words and phrases. Balanced bipartite block design, trace optimality, BIB design, GD design.

Full paper (PDF)

This article in Mathematical Reviews.